On integrability of Hirota-Kimura type discretizations

Matteo Petrera, Andreas Pfadler, Yuri B. Suris

Research output: Contribution to journalArticlepeer-review

50 Scopus citations


We give an overview of the integrability of the Hirota-Kimura discretizationmethod applied to algebraically completely integrable (a. c. i.) systems with quadratic vector fields. Along with the description of the basic mechanism of integrability (Hirota-Kimura bases), we provide the reader with a fairly complete list of the currently available results for concrete a. c. i. systems.

Original languageEnglish
Pages (from-to)245-289
Number of pages45
JournalRegular and Chaotic Dynamics
Issue number3
StatePublished - Jun 2011
Externally publishedYes


  • algebraic integrability
  • birational dynamics
  • integrable discretizations
  • integrable systems


Dive into the research topics of 'On integrability of Hirota-Kimura type discretizations'. Together they form a unique fingerprint.

Cite this